On classes of M.K. Potapov

V.P. Motornyi (Oles Honchar Dnipropetrovsk National University)


Estimates for modulus of continuity functions, that are integrable on the segment, are obtained.


modulus of continuity; integral; weight function


Potapov M.K. "On approximation of non-periodic functions by algebraic polynomials", Vestn. Mosk. un-ta, 1960; 4: pp. 14-25. (in Russian)

Potapov M.K. "On approximation by algebraic polynomials in $$$L_p$$$ metric", Researches on modern problems of constructive function theory, Moscow, 1961. (in Russian)

Motornyi V.P., Sedunova V.V. "Properties of certain moduli of continuity of integrable functions", Dnipr. Univ. Math. Bull., 2013; 18: pp. 132-140. (in Ukrainian)

Motornyi V.P. "Approximation of functions by algebraic polynomials in $$$L_p$$$ metric", Izv. AN SSSR. Ser.: Matematika, 1971; 35(4): pp. 874-899. (in Russian)

Goncharov S.V. "On approximation of functions by algebraic polynomials in $$$L^p_{\rho}$$$ metric", Dnipr. Univ. Math. Bull., 2009; 14: pp. 48-59. (in Russian)

DOI: https://dx.doi.org/10.15421/241408



  • There are currently no refbacks.

Copyright (c) 2014 V.P. Motornyi

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Registered in

ISSN (Online): 2664-5009
ISSN (Print): 2664-4991